# SDR UIEA2021060101245

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 92,141 hours, 14,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65B969765
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - ANGLE, FWD LOWER WING TO BODY FAIRING INTERNAL SUPPORT, STA 970 LBL 3.( REMOVE DAMAGED PARTS IAW SRM 51-40-02 REV 91. INSTALL NEW PARTS IAW SRM 51-40-02 REV 91 AND DWG NO 65B06976 SHEET 102 REV G. JOB COMPLETED AND CONDITION CHK NORMAL. )
